# SDR AALA20150908001

- Difficulty date: August 24, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,173 hours, 21,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT APPROX STATION 1457, STRINGER 2R.  INSTALLED FWD ANGLE DOUBLER, AFT PLATE, FILLER & CLIP AT STATION 1457, L2 R IAW SRM 53-03-00-001.
